Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Zemoist Plus 1% Eye Drops Health Feed

Submit FeedbackFeedback

I wear spectacles with +2.5 and -1.5 power lenses. I also uses veldrop gel (sodium carboxymethyl cellulose 1%w/v) but I feel burning like in my eyes. I uses drop in about every four hours but when I don't use medicine I feel burning in my eyes. Please tell me cure so that I never feel burning in my eyes.

Dr.Vaibhev Mittal 90% (3825ratings)
Fellowship In Comprehensive Ophthalmology, DOMS
Ophthalmologist, Sangrur
I wear spectacles with +2.5 and -1.5 power lenses. I also uses veldrop gel (sodium carboxymethyl cellulose 1%w/v) but...
Hello this may be due to dryness you can 1. Blink a lot 2. Wash eyes with fresh water 3. Cold compresses 4. Use lubricating eye drop like veldrop gel frequently This is a provisional diagnosis. Consult your ophthalmologist for detailed examination.
3 people found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

I always have my eyes dry, I am using Softvisc eyes drop . Kindly help as I had Lasik operation done before 2 yearsby Dr. Narang itself &they recommended to use Softvisc fir dryness & itching.

Fellowship in Cornea and Refractive Surgery (FCRS), DNB (Ophthalmology), MBBS
Ophthalmologist, Mumbai
I always have my eyes dry, I am using Softvisc eyes drop . Kindly help as I had Lasik operation done before 2 yearsby...
Dry eyes due to Lasik is a common symptom for the first 3-6 months. If dryness persists beyond that you may require additional treatment. Mild dryness maybe environmental and not related to Lasik - this requires regular instillation of drops. Kindly visit your eye surgeon for further check up
2 people found this helpful
Submit FeedbackFeedback

My right eye is continuously twitching and vibrating since last one week. I have been applying a sodium carboxymethyl eye drop but it has no effect. What should I do?

Dr.Hetal Mehta 90% (63ratings)
Mbbs, MS - Ophthalmology
Ophthalmologist, Mumbai
My right eye is continuously twitching and vibrating since last one week. I have been applying a sodium carboxymethyl...
One of the causes of twitching is stress, eyestrain. But yes if it persists even beyond some more days then you will need further evaluation because one of the causes is neurological. There are temporary solutions to it.
3 people found this helpful
Submit FeedbackFeedback

Can I use zyaqua 0.5% eye drops as sometimes I feel dry eye or there is some pain while watching smartphone. Sometimes there is little blur too while reading texts. I have -0.5 power in left eye and -0.75 in right eye.

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Can I use zyaqua 0.5% eye drops as sometimes I feel dry eye or there is some pain while watching smartphone. Sometime...
It is better limit use of smartphone.. Keep.habit of blinking eyes often. Give warm cold compress regularly ... And if needed take homoeopathic treatment..
1 person found this helpful
Submit FeedbackFeedback

My Doctor prescribed to buy OPTICOOL Eye Drops. Which contains Naphazoline + Phenylephrine + Menthol + Camphor. I have an Eye Drops of RECOOL PLUS. Which have the same composition. But in RECOOL PLUS there is one extra Composition is added. I.e Carboxymethylcellulose. So can I use the Recool Plus Eye Drops instead of Opticool Eye Drops.?

Dr.Sajeev Kumar 92% (39992ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
My Doctor prescribed to buy OPTICOOL Eye Drops.
Which contains Naphazoline + Phenylephrine + Menthol + Camphor.
I hav...
You can use Recool Plus Eye Drops instead of Opticool Eye Drops and the extra ingredient carboxymethyl cellulose is only an agent for keeping the eyes wet and not dry
Submit FeedbackFeedback

Hi I am using the herbal life cellulose tablet after a meal in two times a day. Since last one week but no change in my body I feel my body is heavy but weight is almost same. Is cellulose tablet has any side effect? And is it helpful to reduce weight.

Dt.Jennifer Dhuri 94% (32119ratings)
PGDD, RD, Bachelor of Home Science
Dietitian/Nutritionist, Mumbai
Hi I am using the herbal life cellulose tablet after a meal in two times a day. Since last one week but no change in ...
Hye. Thankyou for the query. No medicine or tablet will cause weight loss in isolation. Even if you lose weight it is muscle loss which shows as a loss on the scale. This weight comes back doubled once you are back to your routine. Bloating and heaviness could be due to cellulose. If your diet is fiber rich or you are not taking enough water etc it can cause bloating and constipation. Just adding cellulose cannot cause weight loss. Your diet and exercise is very crucial for healthy fat loss which lasts.
6 people found this helpful
Submit FeedbackFeedback

My mother has been suffering from dry eyes problem since 15 years. Doctor has suggested "celluvisc 1% w/v, 0.4 ml, unit dose of allergen" as life long drug as a substitute for tears. Now this product mfg. Is stopped in india. Can you suggest alternative eye drops in place of celluvisc unit dose 0.4 ml available in india. .

MS - Ophthalmology, MBBS Bachelor of Medicine and Bachelor of Surgery, Fellow in PHACO
Ophthalmologist, Mumbai
My mother has been suffering from dry eyes problem since 15 years. Doctor has suggested "celluvisc 1% w/v, 0.4 ml, un...
For dry eye if you wish to use the same molecule as celluvisc then can use tearmax eye drops 2 to 3 times a day or other molecule like systane ultra eye drop 3 times a day is also beneficial.
1 person found this helpful
Submit FeedbackFeedback